# SDR FDEA201306061207

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO,  LEFT SIDE L3 DOOR FORWARD FRAME AT LONGERON 21 LIGHTNING HOLE FOUND CRACKED.   REPAIRED IAW SRM 53-40-15, FIG 201, REPAIR 3, REV 52.  REPAIR. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
